Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are the causes of constant bruising?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi - I seem to constantly bruise without cause?????
Posted Sat, 23 Nov 2013 in Women's Health
Answered by Dr. Srikanth Reddy 43 minutes later
Brief Answer: Need to investigate Detailed Answer: Hello Thanks for using health care magic for posting your query. I have gone through your question and I can understand what you are going through. The fact that you are bruising without any reason suggests that there is bleeding tendency in your body. This needs to be investigated. You will have to check your bleeding time, clotting time, platelet count etc. The platelet count should be atleast above 0000. If it is less than that then it is a cause of worry. Moreover, some medicines like steroid if taken over a period can cause such problem. There is no need to panic but yes, you need to get investigated. Hope I am able to help you with your concerns. If you have any further queries, I will be more than glad to help you. If not you can close the discussion. Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor